# SDR SWIA2018041044510

- Difficulty date: March 11, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 37,522 hours, 23,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 977, STRINGER 27 OUTER SKIN HAS A GOUGE. REPAIRED IAW SRM AND REO.
